# SDR 95ZZZX2864

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 420-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND SEAT TRACK AT BS 420 - BS 450, BL 52R, CORRODED.  REMOVED SEAT TRACKS, FABRICATED REPLACEMENT TRACKS IAW SRM 51-10-1.  TREATED, PRIMED, AND INSTALLED PER SRM 51-10-2 AND SRM 53-10-5.
